# SDR CALA2017121304440

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 77,609 hours, 29,078 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF DOOR 1R MAINTENANCE, ACP EMERG LIGHT SYS TEST, FAILED. FOUND DOOR 1L SLIDE WIRING HARNESS NOT CONNECTED. CONNECTED HARNESS, ACP EMERG LIGHT SYS TEST, INSPECTION WITNESSED TESTS OK. VERIFIED CIDS EMERGENCY LIGHT TEST OK.
